# SDR DL76G060039

- Difficulty date: January 12, 2005
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 21,477 hours, 3,480 cycles
- Engine: Ge CF680C2B6F
- Engine time: 24,567 hours, 3,764 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 706114
- Condition: Making Metal
- Location: Nr 1
- Part time: 24,567 hours, 3,764 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING L/O FOUND METAL IN THE LT ENG MASTER CHIP DETECTOR.  REPLACED ENGINE.
